Many nonprescription and prescription medicines can cause
nausea or vomiting. A few examples are:
Aspirin, ibuprofen (such as Advil or
Motrin), and naproxen (such as Aleve).
Medicines used to treat
Vitamins and mineral supplements, such as iron.
If you think that your nausea or vomiting may be caused by a
Call the doctor who prescribed the medicine to find out whether you
should stop taking it or take a different one. An appointment may not be
If you are taking a nonprescription medicine, stop
taking it. Call your doctor if you feel you need to continue taking the
ByHealthwise Staff Primary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency Medicine Adam Husney, MD - Family Medicine Specialist Medical ReviewerH. Michael O'Connor, MD - Emergency Medicine
PeaceHealth endeavors to provide comprehensive health care information, however some topics in this database describe services and procedures not offered by our providers or within our facilities because they do not comply with, nor are they condoned by, the ethics policies of our organization.